# SDR CHQA201000065

- Difficulty date: March 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 13,053 hours, 11,444 cycles
- Engine: Allsn AE3007A
- Engine time: 19,312 hours, 16,373 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Coupler
- Part number: CI1207
- Condition: Inoperative
- Location: Vor/Localizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO CVG, THE LOCALIZER INDICATED RED X'S ON PFD 1, 2 & STANDBY.  THE AIRCRAFT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE VOR/LOC ANTENNA COUPLER-DIVIDER PER EMB 145 AMM 34-32-12, OPS CHECK GOOD.  MAINTENANCE ALSO REPLACED BOTH VOR ANTENNAS DUE TO EROSION.
